# SDR 2008FA0000723

- Difficulty date: October 29, 2008
- Submitted: October 29, 2008
- Operation: General aviation
- Aircraft: N921A
- Make and model: Lkheed P3A
- Aircraft serial: 151385
- Aircraft time: 16,842 hours, 7,337 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9252511
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,842 hours, 7,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FURTHER EVALUATION FOLLOWING PREVIOUSLY REPORTED DAMAGE A SECOND CRACK WAS FOUND ON THE FORWARD LOWER CAP AT BUTTLINE 56R.  THE CRACK WAS VISUALLY IDENTIFIED AND CONFIRMED WITH EDDY-CURRENT SURFACE SCAN.
